# SDR DALA2019122307501

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,955 hours, 22,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEAT 17D BOTH RED EMERGENCY LIGHTS INOPERATIVE.  INSPECTED WIRING UNDER SEAT, FOUND A CUT WIRE. SPLICED THE WIRE IAW SWPM 20-10. OPS CHECKED GOOD.
